MathSciNet Relay Station
MathSciNet bibliographic data
MR2492126 34B15 (34B10 35N05)
Han, Wei; Liu, Maoxing Existence and uniqueness of a nontrivial solution for a class of third-order nonlinear $p$-Laplacian $m$-point eigenvalue problems on time scales. Nonlinear Anal. 70 (2009), no. 5, 1877–1889.
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2017, American Mathematical Society
Privacy Statement